# SDR DALA2018083105382

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 61,730 hours, 22,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(L/P 4046124) 1R DOOR ARMING HANDLE WOULD NOT MOVE FREELY TO ARMED POSITION. SLIDE LIGHT DID NOT ILLUMINATE. CYCLED DOOR CHKS OK.
